| Model Number |
50050 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a bulkamid was used during a placement procedure performed on (b)(6) 2026.During the procedure, there was a leak from the syringe.It was reported as an unsuccessful implant.The type of anesthesia utilized was not reported.Boston scientific corporation has been unable to obtain additional information regarding this event, despite good faith efforts.There were no patient complications reported.
Additional Manufacturer Narrative
Block h6: impact code f1001 is being used to capture the reportable event of cancelled procedure, post sedation/unknown.
Additional Manufacturer Narrative
Block h6: impact code f1001 is being used to capture the reportable event of cancelled procedure, post sedation/unknown.Device evaluation: the device was not returned for analysis; therefore, a technical analysis could not be performed.The device history record (dhr) was provided by the sourced finished medical device (sfmd) confirmed that the device met all material, assembly and performance specifications.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established has been chosen.
Event or Problem Description